# SDR DXTA022520213860

- Difficulty date: February 24, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 2,490 hours, 1,652 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 99144232
- Part serial: AA663742
- Condition: Defective
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL DISTRIBUTION: FUELED WITH 10200 AND HAD A LEFT SIDE HEAVY 500LB IMBALANCE. CORRECTED IMBALANCE PRIOR TO TAKEOFF, REACHED CRUISE AND CROSSFED TO CORRECT THE ~300LB  IMBALANCE WE HAD ON TAKE OFF.  ONCE CROSSFEED WAS COMPLETE A/C WAS BALANCED TO +60LBS TO THE RIGHT. AFTER A PERIOD OF TIME, WE NOTICED THAT THE RIGHT SIDE BECAME 200LBS HEAVY THEN WENT TO 400LBS HEAVY.  WE ALSO NOTICED THAT THE LEFT ENGINE WAS BURNING AT A 3:1 RATIO.  60 LBS FOR EVERY 20 LBS ON THE RIGHT.  WE DISCUSSED A FUEL LEAK WENT TO CHECKLIST AND HAD 2 OF 3 CAS MEASGES IN THE CANNOT CONFIRM LEAK SECTION. FUEL IMBALANCE AND RETRIM L WING DOWN.  WE TRIED TO CROSSFED FROM RIGHT TO LEFT AND THE LEFT SIDE CONTINUED TO BURN. WE STOPPED CROSSFEEDING AND WE WERE DIRECTED TO LAND IN AGS. //SIGN OFF // TECHS REMOVED  AND REPLACED FUEL CROSSFEED  VALVE ACTUATOR DRIVE MOTOR, OPS CHECKS GOOD AT THLS TIME, REF. CE680A MM 28-20-40
